# SDR YYFA20140821002

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53405
- Aircraft time: 45,330 hours, 31,370 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER WARNING CB W-30 KEEPS POPPING OUT.  NO CHIME ON SEAT BELTS SWITCH AFTER TAKEOFF.
